On Jackson’s theorem in Lp spaces

Authors

  • M. F. Tіman Днепропетровск

Keywords:

-

Abstract

-

References

D. Jackson, The theory of approximation, Amer. Math. Soc. coll. Publ., 11, 1930.

H. И. Axиeзep, Лекции no теории аппроксимации, Гостехиздат, M. — Л., 1947.

С. Б. Стечкин, О порядке наилучших приближений непрерывных функций, Изв. АН СССР, сер. матем., т. 15, 1951, 219—242.

А. Ф. Тиман, Теория приближения функций действительного переменного, Физматгиз, М., 1960.

I. Littlewood, R. Paley, Theorems on Fourier series and power series, Proc. London Math. Soc., 42, 1937, 52—89.

Marcіnkіewіez, Sur les multiplicateurs des series de Fourier, Fund. Math., 32, 1938, 78—91.

M. Ф. Тиман, Обратные теоремы конструктивной теории функций в пространствах Lp, Матем. сб., т. 46 (88): 1, 1958, 125—132.

Downloads

Published

29.01.1966

Issue

Section

Short communications

How to Cite

Tіman M. F. “On Jackson’s Theorem in Lp Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 1, Jan. 1966, pp. 134-7, https://umj.imath.kiev.ua/index.php/umj/article/view/8665.